MAUDE Adverse Event Report: AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; HANDHELD PRODUCTS & LIGATION

AESCULAP AG LIGATURE CLIP 12 MAG.= 144 PCS.; HANDHELD PRODUCTS & LIGATION
Model Number PL572T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with pl572t-ligature clip 12 mag.= 144 pcs.According to the complaint description, the clips detached from the clamp in the patient's abdomen.When the barrette was taken, she has broken.Available for analysis.An additional medical intervention was necessary.Additional information was not provided nor available / was not available.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results visual investigation: the investigation was carried out visually and microscopically with the digital microscope (b)(6) keyence (eq.-nr.(b)(4)) and the digital-camera panasonic dmc tz8".We made a visual inspection of the product.Here we detected some scratches and fractures on the cartridge.The product is broken into 2 pieces and the slider sheet is bent.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: according to the quality standard and dhr files a material defect and a production error can be excluded.There are no hints of a pre-damage or similar.Due to the many damages on the cartridge, it is not possible to determine an exact conclusion.There is the possibility for an application error, for example due to an assembly error when mounting the cartridge.Based upon the investigations results a capa is not necessary.

Brand Name
LIGATURE CLIP 12 MAG.= 144 PCS.
Common Device Name
HANDHELD PRODUCTS & LIGATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11426577
Report Number9610612-2021-00123
Device Sequence Number2855155
Product Code FZP
UDI-Device Identifier04038653341856
UDI-Public4038653341856
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2025
Device Model NumberPL572T
Device Catalogue NumberPL572T
Device Lot Number52650978
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;